DOI 10.11405/nisshoshi.117.1109
[A case of autoimmune hepatitis with tuberculosis caused by prednisolone from undeterminable enzyme-linked immunospot assay].
Аннотация
An 88-year-old woman was referred to our hospital for autoimmune hepatitis in 2016. She was treated with prednisolone. In 2018, she was rehospitalized owing to hepatitis relapse. Steroid pulse therapy was performed. She exhibited good recovery of hepatitis, but was transferred to a convalescent ward in a general hospital because of decreased activity of daily life. After a month later, she had high fever and cough. She was diagnosed as having tuberculosis because of positive Mycobacterium tuberculosis polymerase chain reaction. At our first medical examination in 2016, we performed enzyme-linked immunospot and the result was undeterminable. There is an increase in the opportunities to use immunosuppressant and biologic agents for elderly patients. Our case report should contribute to future medical care for elderly patients who are at risk of latent tuberculosis infection.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.